Atmospheric ozone over the tropical belt of the Atlantic
Doklady Akademii Nauk, Tome 171 (1966) no. 3, pp. 587-589
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_3_a17,
author = {G. I. Kuznetsov},
title = {Atmospheric ozone over the tropical belt of the {Atlantic}},
journal = {Doklady Akademii Nauk},
pages = {587--589},
year = {1966},
volume = {171},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_3_a17/}
}
G. I. Kuznetsov. Atmospheric ozone over the tropical belt of the Atlantic. Doklady Akademii Nauk, Tome 171 (1966) no. 3, pp. 587-589. http://geodesic.mathdoc.fr/item/DAN_1966_171_3_a17/